# SDR HALA20250218008

- Difficulty date: February 16, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 34,398 hours, 79,951 cycles
- Engine: Rroyce BR700715A130
- Engine time: 27,879 hours, 64,891 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

"INFO TO MX" RTO;BTB TAKEOFF AND THROTTLE ADVANCE LEFT ENGINE N1 STAGNANT. L ENGINE N1 AT 25 WHEN R ENGINE AT N1 55. REMOVED AND REPLACED FUEL PUMP ENG #1 REF AMM 73-12-01. LEAK CHECK FAIL. FUEL PUMP LEAKING (BAD FROM STOCK) S/N #0431. REMOVED BAD FUEL PUMP AT ENG 1 PER AMM 73-12-01-000-801. UP TO STEP D. INSTALLED FUEL PUMP PER AMM 73-12-01. PENDING LEAK AND OPS CHECK UP TO STEP F(2). LEAK CHECK PASSED OPS CHECK GOOD OF #1 ENG FUEL PUMP PER AMM 73-12-01-400-801. COMPLETED REMAINING STEPS OF AMM 73-12-01-400-801
